Peristaltic flow of a Jeffrey-six constant fluid in a uniform inclined tube

S. Nadeem, Noreen Sher Akbar, M. Y. Malik, Changhoon Lee

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this work, we studied the peristaltic flow of a Jeffrey-six constant fluid in a uniform tube. The governing equations of the Jeffrey-six constant fluid were simplified by using the assumptions of long wave length and low Reynolds number approximation. The simplified form of equations were solved using the perturbation, homotopy analysis and finite difference methods. The comparison of the three solutions are shown graphically. The variation of pressure rise and frictional forces with the different parameters were also examined numerically. Results are presented at the end of the article.

Original languageEnglish
Pages (from-to)1550-1565
Number of pages16
JournalInternational Journal for Numerical Methods in Fluids
Volume69
Issue number9
DOIs
Publication statusPublished - 2012 Jul 30

All Science Journal Classification (ASJC) codes

  • Computational Mechanics
  • Mechanics of Materials
  • Mechanical Engineering
  • Computer Science Applications
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Peristaltic flow of a Jeffrey-six constant fluid in a uniform inclined tube'. Together they form a unique fingerprint.

  • Cite this